MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V. FISTULA 15G X1" 30CM W/CLAMP; JMS WINGEATER A.V. FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V. FISTULA 15G X1" 30CM W/CLAMP; JMS WINGEATER A.V. FISTULA NEEDLE SET
Model Number 820-5002-33
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Hypovolemia (2243); Blood Loss (2597)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.Investigation was carried out for reported lot 180804361.Based on the results of dhr analysis and reserve samples evaluation, there was no abnormality found on the reported product lot.We would like to emphasize that our manufacturing process was within control and all our products met the jms qa outgoing inspection criteria prior to market release.As per information provided by facility and jmsna, there were no product problems found on venous needle at any time.Hence, this incident is not related to our manufacturing process.Nonetheless, briefing was conducted on 21 jan 2019 on all related operators and inspectors for their awareness on the reported defect.
 
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient, (age: (b)(6), gender: female; estimated dry weight: (b)(6)), arrived to treatment alert and oriented.Pre-dialysis vital signs obtained: b/p: 187/62; pulse 72; resp 18; temp: 98.0.At 19:59, the patient was observed with access covered and no bleeding from site.At 20:01, approximately 2.5 hours into scheduled 4 hour hemodialysis treatment during the q 30 minute vital signs check, the patient was noted to be slow to respond.Vs obtained: b/p 47/26; pulse 64.Patient's venous needle was dislodged with tape intact on the wings of the needle.Large amount of blood was noted on both the chair and the floor.Ebl 500ml.The venous line was clamped and pressure applied to the venous cannulation site.Normal saline was administered via the arterial needle.911 was called.After infusion of approximately 1000ml normal saline, b/p: 126/53; pulse 64; patient was alert and oriented.Upon discharge from the facility via ems, the patient was alert and oriented with b/p 110/50; pulse 67; resp 18.The patient was transported to the hospital and admitted.The patient returned to the facility for hemodialysis on (b)(6) 2018.
 
Additional Manufacturer Narrative
Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.Investigation was carried out for reported lot: 180804361.Based on the results of dhr analysis and reserve samples evaluation, there was no abnormality found on the reported product lot.We would like to emphasize that our manufacturing process was within control and all our products met the jms qa outgoing inspection criteria prior to market release.As per information provided by facility and jmsna, there were no product problems found on venous needle at any time.Hence, this incident is not related to our manufacturing process.Nonetheless, briefing was conducted on 21 jan 2019 on all related operators and inspectors for their awareness on the reported defect.
 
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient, (age: 69, gender: female; estimated dry weight: 88kg), arrived to treatment alert and oriented.Pre-dialysis vital signs obtained: b/p: 187/62; pulse 72; resp 18; temp: 98.0.At 19:59, the patient was observed with access covered and no bleeding from site.At 20:01, approximately 2.5 hours into scheduled 4 hour hemodialysis treatment during the q 30 minute vital signs check, the patient was noted to be slow to respond.Vs obtained: b/p 47/26; pulse 64.Patient's venous needle was dislodged with tape intact on the wings of the needle.Large amount of blood was noted on both the chair and the floor.Ebl 500ml.The venous line was clamped and pressure applied to the venous cannulation site.Normal saline was administered via the arterial needle.911 was called.After infusion of approximately 1000ml normal saline, b/p: 126/53; pulse 64; patient was alert and oriented.Upon discharge from the facility via ems, the patient was alert and oriented with b/p 110/50; pulse 67; resp 18.The patient was transported to the hospital and admitted.The patient returned to the facility for hemodialysis on (b)(6) 2018.

Brand Name
WINGEATER A.V. FISTULA 15G X1" 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V. FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key8319395
Report Number3002807350-2019-00002
Device Sequence Number13782633
Product Code FIE
UDI-Device Identifier08888483005307
UDI-Public08888483005307
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
Report Date (Section F) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Model Number820-5002-33
Device Lot Number180804361
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/21/2019
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date02/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient Weight88